Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

13 years old, want to lose weight, no reduction with sit ups. Can I take futa planta?

Hi, im only 13 and im seriously considering taking a weight reduce pill named fruta planta i didnt like the side effects too much but im willing to take my chances. What should i do ?? I weigh 107 pounds....i REALLY want to flatten my stomach and sit ups arent helping me, please give me some advice.
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

It is not advisable to take any medication/ pill for losing weight, because:
1. The medications interfere with the normal metabolic rate of the body & causes a number of side effects
2. The individual tends to gain more weight after stoppage of the medication.

For effective weight control, equal importance should be given to both diet & exercise.
So, a low calorie low fat diet and regular exercise should be followed such as:

1. Avoid eating white breads, rice and pasta. They have high calories and increases the blood sugar level.
2. It is better to have complex carbohydrates such as whole wheat bread, oatmeal and brown rice.
3. Consume low fat versions of milk and cheese and avoid oily foods.
4. Have a diet rich in low calorie protein foods such as egg whites, skinless chicken, fish, etc.
5. It is better to avoid soft drinks and fruit juices which are rich in calories.
Instead, drink large amount of water (about 6 to 8 glasses) throughout the day.
6. Dietary fiber such as whole grains, vegetables, fruits, and nuts can also be included in the diet.

If you still find any difficulty, kindly get certain investigations like estimation of blood pressure & blood sugar levels, Thyroid profile & Lipid profile to rule out any pathological cause.

Wishing you a Good Health.
Take care.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor